Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
138 Doctors are Online

I have been getting the feeling of being pregnant

for the last few months iv been geting the feeling of being pregnant , iv got children already so i no the feeling and the symptoms of what i suffer during pregnany seem to have reapered i.e heart burn itching of the skin tierdness etc but i do hae the implant in my arm, i v been suffering with really bad headaches aswell and a sudden gain of wieght i spoke to a doctor at my local surgery about the headaches and she diagnosed me with chronic miagrains but when i told her how i was feeling she basically laughed it of saying it was impossible.... please can u help me
Asked On : Thu, 17 Feb 2011
Answers:  1 Views:  118
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Failure rate of implants is very very low and rarely occurs but there is a rare chance of pregnancy.Simple pregnancy test at home should solve the problem.But,headache, weight gain ,tiredness etc can all be due to hormonal changes in your body due to the implant.
Answered: Thu, 17 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor